MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE; BATH SAFETY DEVICE

COM-DA HEALTHCARE CO.,LTD DRIVE; BATH SAFETY DEVICE
Model Number RTL12505
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Muscle/Tendon Damage (4532)
Date of Event 09/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
From drive devilbiss: drive devilbiss healthcare is the initial importer of the device which is a bath safety device.The device has not been returned for evaluation.We are filing this report in an overabundance of caution.A follow-up submission will be filed when additional information is available.The front leg of the bath safety device snapped off while in use.The user fell on his left side.When his wife returned home she took him to the emergency room.They took x-rays and diagnoses muscle tears.He was prescribed pain medicine and steroids.

Brand Name
DRIVE
Common Device Name
BATH SAFETY DEVICE
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong
CH 
Manufacturer (Section G)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong
CH  
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7209625412
MDR Report Key13650176
Report Number3014644996-2022-00007
Device Sequence Number2304893
Product Code ILS
UDI-Device Identifier00822383247151
UDI-Public822383247151
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12505
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Initial Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale